# SDR AALA20140603033

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 84,306 hours, 13,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER WING TO BODY SKIN, LOCATED APPROX 15 INCHES AFT OF AFT OVERWING EXIT DOOR CUT OUT HAS LIGHT CORROSION.  ACCOMPLISHED REPAIR IAW EA B767-57-035117.
